کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
1707850 1519480 2014 6 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
On some semilinear elliptic equation involving exponential growth
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مکانیک محاسباتی
پیش نمایش صفحه اول مقاله
On some semilinear elliptic equation involving exponential growth
چکیده انگلیسی

In this paper, we establish the existence of at least two nontrivial solutions for some semilinear elliptic equation involving a nonlinearity term having a critical exponential growth condition. Our main argument is critical point theory.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics Letters - Volume 33, July 2014, Pages 23–28
نویسندگان
,